|Rhino - C |
Each tablet contains:
Paracetamol 400 mg
Phenylephrine HCl 5 mg
Ascorbic acid 60 mg
Caffeine anhydrous 35 mg
Rhino - C tablets is a unique drug for the treatment of common cold and
influenza containing four synergistically acting agents :
- Paracetamol : as analgesic , antipyretic agent relieving symptoms of common
cold as headache , chills , fever , and malaise .
- Caffeine : enhances analgesic effect of the product .
- Phenylephrine HCl : sympathomimetic agent that relieves sinus / nasal
- Ascorbic acid ( vitamin C ) : as adjuvant natural component that prevents
common cold or shortens its duration .
Indications and usage :
- Common cold and influenza .
- Symptomatic relief of rhinitis , sinusitis and upper respiratory allergies .
- Hypersensitivity to any of the drug components .
- Cardiac disease .
- Glaucoma , hyperthyroidism .
Side effects :
Side effects are rare including skin rash , headache , reflex bradycardia and
anxiety may occur .
Drug interactions :
Phenylephrine HCl : may reduce the antihypertensive effect of methyldopa , guanthidine and reserpine .
MAO inhibitors and beta- adrenergic blockers may increase the effect of phenylephrine HCl .
Paracetamol may enhance the anticoagulant effect of warfarin .
Metoclopramide and domperidone may accelerate the absorbance of
Warnings and precautions :
Used cautiously in elderly patients , renal or hepatic impairment .
Dosage and administration :
( 1-2 ) Tablets two to three times daily or as prescribed by the physician.
Box of 20 tablets .